# SDR 97ZZZX1055

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802WP
- Make and model: Dhav DHC8103
- Aircraft serial: 010
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg Prox Wow
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8552 - RETURN TO POINT OF DEPARTURE.  AFTER TAKEOFF CHECK-LIST HAD BEEN COMPLETED DURING CLIMB-OUT, FIRST OFFICER NOTICED THE NOSE GEAR UNSAFE LIGHT ON AND OFF.  LANDING GEAR LEVER IN UP POSITION.  REFERRED TO ABNORMAL CHECK-LIST, FOUND NO SOLUTION.  RECYCLED GEAR DOWN 3 GREEN LIGHTS ON, THEN BROUGHT GEAR LEVER UP, GEAR RETRACTED WITH THE NOSE UNSAFE LIGHT INTERMITTENT.  RETURNED TO LANAI.  DIRTY PROXIMITY SWITCH SENSORS ON NOSE GEAR WOW TARGET.
